# SDR DALA2025092907052

- Difficulty date: September 22, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 52,816 hours, 26,572 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057745
- Condition: Out Of Tolerance
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF AMDS 2040-0191-2L STEP 7 ROTARY SNUBBER PIN EXTENSION DIMENS IS OUT OF LIMITS AT L2 DOOR.     ROTARY SNUBBER WAS REPLACED BY A SERVICEABLE PER B757-200 AMM 52-11-10 AND DOOR ADJUSTMENT WAS PERFORMED UNDER AMDS 2040-0191-2L. (1212402)
